| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue; a cracked battery compartment.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
The device was returned, and investigation completed by product analysis on 18-apr-2019 with the following findings: on investigation, the battery compartment was confirmed to be cracked.Investigation duplicated the complaint.